Show simple item record

dc.contributor.authorCao Labora, Daniel ( )
dc.contributor.authorRodriguez-Lopez, Rosana ( )
dc.contributor.authorBelmekki, Mohammed ( Orcid Icon 0000-0002-3802-7212 )
dc.date.accessioned2021-09-21T15:12:34Z
dc.date.available2021-09-21T15:12:34Z
dc.date.issued2020-02-10
dc.identifier.citationCao Labora, D., Rodríguez-López, R., & Belmekki, M. (2020). Existence of solutions to nonlocal boundary value problems for fractional differential equations with impulses. Electronic Journal of Differential Equations, 2020(15), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14519
dc.description.abstractIn this work, through the application of fixed point theory, we consider the properties of the solutions to a nonlocal boundary value problem for fractional differential equations subject to impulses at fixed times. We compute the Green's function related to the problem, which allows us to obtain an integral representation of the solution. This representation gives an explicit description of the solution when the source term does not depend on the solution. Nevertheless, when the description of the source term is implicit, we can not ensure the existence of a solution. In this case, we prove the existence of a solution for the integral problem via fixed point techniques. To do this, we develop a slight generalization of Arzela-Ascoli theorem that makes it suitable for piecewise uniformly continuous functions.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional differential equationsen_US
dc.subjectNonlocal boundary value problemsen_US
dc.subjectRiemann-Liouville fractional derivativeen_US
dc.subjectFixed point resultsen_US
dc.titleExistence of solutions to nonlocal boundary value problems for fractional differential equations with impulsesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record